brintellex
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 23
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2016  |  Volume : 3  |  Issue : 2  |  Page : 176-178

Probable respiratory dyskinesia in an elderly patient after sudden stoppage of antipsychotics


Department of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India

Correspondence Address:
Avinash Desousa
Carmel, 18, St. Francis Road, Off S.V. Road, Santacruz West, Mumbai - 400 054, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2348-9995.195681

Rights and Permissions

Antipsychotic drugs are widely used in the management of schizophrenia in the elderly. Extrapyramidal reactions to these drugs and tardive dyskinesia are a dreaded side effect of these drugs that may be seen in the elderly. We present herewith, a case of probable respiratory dyskinesia, a rare but important variant of tardive dyskinesia seen in an elderly patient with schizophrenia after the sudden stoppage of antipsychotic medication.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2785    
    Printed88    
    Emailed0    
    PDF Downloaded141    
    Comments [Add]    

Recommend this journal